# SDR MASA202207070181

- Difficulty date: July 7, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N952LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15373
- Aircraft time: 15,608 hours, 11,902 cycles
- System (JASC): 2440 · External Power System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

A/C WILL NOT ACCEPT GROUND POWER / SMOKE VISIBLE. PERFORMED OPS CHECK, NO SMOKE/FUMES NOTED. OPS CHECK NORMAL.
